×

Found 121 Documents (Results 1–100)

100
MathJax

On a reliable numerical method for a singularly perturbed parabolic reaction-diffusion problem in a doubly connected domain. (English) Zbl 1434.65139

Dimov, Ivan (ed.) et al., Finite difference methods. Theory and applications. 7th international conference, FDM 2018, Lozenetz, Bulgaria, June 11–16, 2018. Revised selected papers. Cham: Springer. Lect. Notes Comput. Sci. 11386, 558-565 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Development and numerical study of robust difference schemes for a singularly perturbed transport equation. (English) Zbl 1434.65133

Dimov, Ivan (ed.) et al., Finite difference methods. Theory and applications. 7th international conference, FDM 2018, Lozenetz, Bulgaria, June 11–16, 2018. Revised selected papers. Cham: Springer. Lect. Notes Comput. Sci. 11386, 476-483 (2019).
MSC:  65M06 65M12
PDF BibTeX XML Cite
Full Text: DOI

On the convergence of the Dirichlet grid problem with a singularity for a singularly perturbed convection-diffusion equation. (English. Russian original) Zbl 1368.65212

Mosc. Univ. Comput. Math. Cybern. 40, No. 4, 147-154 (2016); translation from Vestn. Mosk. Univ., Ser. XV 2016, No. 4, 3-9 (2016).
PDF BibTeX XML Cite
Full Text: DOI

An O\((N^{-1}\ln n)^4\) parameter uniform difference method for singularly perturbed differential-difference equations. (English) Zbl 1337.65059

Agrawal, P. N. (ed.) et al., Mathematical analysis and its applications. Proceedings of the international conference on recent trends in mathematical analyis and its applications, ICRTMAA 2014, Roorkee, India, December 21–23, 2014. New Delhi: Springer (ISBN 978-81-322-2484-6/hbk; 978-81-322-2485-3/ebook). Springer Proceedings in Mathematics & Statistics 143, 299-308 (2015).
MSC:  65L03 65L12 34K28 34K26 65L11 65L70 65L50
PDF BibTeX XML Cite
Full Text: DOI

Conservative finite difference scheme for a singularly perturbed elliptic reaction-diffusion equation: approximation of solutions and derivatives. (Russian, English) Zbl 1224.65238

Zh. Vychisl. Mat. Mat. Fiz. 50, No. 4, 665-678 (2010); translation in Comput. Math., Math. Phys. 50, No. 4, 633-645 (2010).
PDF BibTeX XML Cite
Full Text: DOI

Parameter-uniformly convergent exponential spline difference scheme for singularly perturbed semilinear reaction-diffusion problems. (English) Zbl 1238.65079

MSC:  65L11 65L12 65D07
PDF BibTeX XML Cite
Full Text: DOI

A parameter-uniform finite difference method for a singularly perturbed initial value problem: A special case. (English) Zbl 1179.65097

Hegarty, Alan F. (ed.) et al., BAIL 2008 – Boundary and interior layers. Proceedings of the international conference on boundary and interior layers – computational and asymptotic methods, Limerick, Ireland, July 28–August 1, 2008. Berlin: Springer (ISBN 978-3-642-00604-3/pbk; 978-3-642-00605-0/ebook). Lecture Notes in Computational Science and Engineering 69, 267-276 (2009).
PDF BibTeX XML Cite
Full Text: DOI

A system of singularly perturbed semilinear equations. (English) Zbl 1180.65090

Hegarty, Alan F. (ed.) et al., BAIL 2008 – Boundary and interior layers. Proceedings of the international conference on boundary and interior layers – computational and asymptotic methods, Limerick, Ireland, July 28–August 1, 2008. Berlin: Springer (ISBN 978-3-642-00604-3/pbk; 978-3-642-00605-0/ebook). Lecture Notes in Computational Science and Engineering 69, 163-172 (2009).
PDF BibTeX XML Cite
Full Text: DOI

Uniform mesh approximation to nonsmooth solutions of a singularly perturbed convection-diffusion equation in a rectangle. (English. Russian original) Zbl 1176.65119

Differ. Equ. 45, No. 7, 973-982 (2009); translation from Differ. Uravn. 45, No. 7, 954-964 (2009).
PDF BibTeX XML Cite
Full Text: DOI

An iterative numerical algorithm for a strongly coupled system of singularly perturbed convection-diffusion problems. (English) Zbl 1233.65079

Margenov, Svetozar (ed.) et al., Numerical analysis and its applications. 4th international conference, NAA 2008, Lozenetz, Bulgaria, June 16–20, 2008. Revised selected papers. Berlin: Springer (ISBN 978-3-642-00463-6/pbk). Lecture Notes in Computer Science 5434, 104-115 (2009).
PDF BibTeX XML Cite
Full Text: DOI

Difference methods for singular perturbation problems. (English) Zbl 1163.65062

Chapman & Hall/CRC Monographs and Surveys in Pure and Applied Mathematics 140. Boca Raton, FL: CRC Press (ISBN 978-1-58488-459-0/hbk; 978-0-203-49241-3/ebook). xv, 393 p. (2009).
PDF BibTeX XML Cite
Full Text: DOI

A method of asymptotic constructions with improved accuracy for quasilinear singularly perturbed parabolic convection-diffusion equation. (Russian, English) Zbl 1210.65143

Zh. Vychisl. Mat. Mat. Fiz. 46, No. 2, 242-261 (2006); translation in Comput. Math. Math. Phys. 46, No. 2, 231-250 (2006).
MSC:  65L50 35B25
PDF BibTeX XML Cite

A higher-order Richardson method for a quasilinear singularly perturbed elliptic reaction-diffusion equation. (English. Russian original) Zbl 1096.65107

Differ. Equ. 41, No. 7, 1030-1039 (2005); translation from Differ. Uravn. 41, No. 7, 980-989 (2005).
PDF BibTeX XML Cite
Full Text: DOI

An improved piecewise uniform mesh for a singularly perturbed elliptic reaction-diffusion equation. (English) Zbl 1125.65349

Vasil’eva, E. V. (ed.), Fluid dynamics. Transl. from the Russian. Moscow: Maik Nauka/Interperiodica. Proceedings of the Steklov Institute of Mathematics 2003, Suppl. 2, S138-S147 (2003).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software